# SDR MASA200501008

- Difficulty date: December 8, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 2,430 hours, 1,686 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2639 CHS - FLAP CONFIG WARNING.  CONTRACT MAINTENANCE RESET THE SYSTEM.  NO FURTHER DEFECTS NOTED.
